MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/080
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that leak was heard from the balloon and unable to cuff up.There were patient involvement and no patient injury reported.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the service history and information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.No event history log provided.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24249049
Report Number3012307300-2026-00844
Device Sequence Number9970332
Product Code BTR
UDI-Device Identifier15019315022340
UDI-Public(01)15019315022340
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown